Alert archive / Georgia / River Flood Warnings in 2018
River Flood Warning 244, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 28, 2018, 12:00 PM EST for Cherokee County, Georgia. It was in force for 22 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 28, 2018, 12:00 PM EST (17:00 UTC)
- Expired
- Dec 29, 2018, 10:02 AM EST
- In force
- 22 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cherokee County, GA
The radar
The Atlanta radar (KFFC), 105 km from the middle of the area, began a volume at 16:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Etowah River Downstream I-575 at Canton (ECTG1). The gauge peaked at 19.96 ft at Dec 28, 2018, 11:00 PM EST.
- Action stage
- 16 ft
- Minor stage
- 17 ft
- Moderate stage
- 23 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02391860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
696
WGUS42 KFFC 281700
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1200 PM EST Fri Dec 28 2018
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Etowah River near East Canton affecting Cherokee County
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC057-290700-
/O.NEW.KFFC.FL.W.0244.181228T1700Z-000000T0000Z/
/ECTG1.1.ER.181228T1646Z.181228T1646Z.000000T0000Z.UU/
1200 PM EST Fri Dec 28 2018
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Etowah River near East Canton.
* From this morning until further notice.
* At 11 AM Friday the stage was 16.8 feet...and rising.
* Flood stage is 17 feet.
* At 17 feet...Flood stage is reached. Minor flooding begins in the
woodlands and fields along the river generally east of Canton. This
includes the grassy lot behind a pump station off Riverstone
Parkway and near the Interstate 575 bridge.
&&
LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
3427 8450 3433 8440
$$3 follow-up statements
951
WGUS82 KFFC 290057
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
757 PM EST Fri Dec 28 2018
...The Flood Warning continues for the following rivers in Georgia...
Etowah River near East Canton affecting Cherokee County
Etowah River near Canton affecting Cherokee County
GAC057-291457-
/O.CON.KFFC.FL.W.0244.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.181228T1646Z.181229T0045Z.000000T0000Z.UU/
757 PM EST Fri Dec 28 2018
The Flood Warning continues for
The Etowah River near East Canton.
* Until further notice.
* At 7 PM Friday the stage was 19.6 feet and rising.
* Minor flooding is occurring and will continue.
* Flood stage is 17 feet.
* At 20 feet...Minor flooding continues to expand in the woodlands
and fields along the river generally east of Canton near the
Interstate 575 bridge. A rock landing and grassy lot behind a pump
station off of Riverstone Parkway and areas behind the businesses
on Old Ball Ground Highway and Keith Drive are flooded with up to
two feet of water.
&&
LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
3427 8450 3433 8440
$$
GAC057-291457-
/O.CON.KFFC.FL.W.0250.000000T0000Z-181229T1905Z/
/CNNG1.1.ER.181229T0237Z.181229T0600Z.181229T1305Z.NO/
757 PM EST Fri Dec 28 2018
The Flood Warning continues for
The Etowah River near Canton.
* From tonight until Saturday afternoon.
* At 7 PM Friday the stage was 15.4 feet and rising.
* No flooding is occurring but Minor flooding is forecast.
* Flood stage is 16 feet.
* Forecast to rise above flood stage by tonight and continue to rise
to near 16.8 feet by after midnight tomorrow.The river will fall
below flood stage by tomorrow morning.
* At 17 feet...Minor flooding continues in the woodlands and fields
along the river upstream and downstream from the gage by the
Walaska Street bridge. Portions of recreational areas such as
Boling Park behind the Cherokee County High School...the Cherokee
County Fairgrounds and the Etowah River Greenway at Heritage Park
will be flooded with up to one foot of water. The parking lot at
Boling Park will begin to flood.
&&
LAT...LON 3427 8430 3422 8446 3418 8454 3424 8459
$$164
WGUS82 KFFC 290811
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
310 AM EST Sat Dec 29 2018
...The Flood Warning continues for the following rivers in Georgia...
Etowah River near East Canton affecting Cherokee County
GAC057-292210-
/O.CON.KFFC.FL.W.0244.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.181228T1646Z.181229T0400Z.000000T0000Z.UU/
310 AM EST Sat Dec 29 2018
The Flood Warning continues for
The Etowah River near East Canton.
* Until further notice.
* At 2 AM Saturday the stage was 19.7 feet...and
falling.
* Minor flooding is occurring.
* Flood stage is 17.0 feet.
* At 20.0 feet...Minor flooding continues to expand in the woodlands
and fields along the river generally east of Canton near the
Interstate 575 bridge. A rock landing and grassy lot behind a pump
station off of Riverstone Parkway and areas behind the businesses
on Old Ball Ground Highway and Keith Drive are flooded with up to
two feet of water.
&&
LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
3427 8450 3433 8440
$$787
WGUS82 KFFC 291502
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1002 AM EST Sat Dec 29 2018
...The Flood Warning is cancelled for the following rivers in
Georgia...
Etowah River near East Canton affecting Cherokee County
GAC057-291532-
/O.CAN.KFFC.FL.W.0244.000000T0000Z-181229T1502Z/
/ECTG1.1.ER.181228T1646Z.181229T0400Z.181229T1415Z.UU/
1002 AM EST Sat Dec 29 2018
The Flood Warning is cancelled for
The Etowah River near East Canton.
* This takes effect immediately.
* At 9 AM Saturday the stage was 16.7 feet...and falling.
* Flood stage is 17 feet.
* The river will continue to fall.
* At 17 feet...Flood stage is reached. Minor flooding begins in the
woodlands and fields along the river generally east of Canton. This
includes the grassy lot behind a pump station off Riverstone
Parkway and near the Interstate 575 bridge.
&&
LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
3427 8450 3433 8440
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 28, 6:37 AM EST, 5 hours 23 minutes earlier.
Area forecast discussion, Dec 28, 6:37 AM EST, 5 hours 23 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 637 AM EST Fri Dec 28 2018 .PREV DISCUSSION... /issued 406 AM EST Fri Dec 28 2018/ SHORT TERM /Today through Saturday/... Significant wave of showers and embedded thunderstorms moved through the NW half of the area during the evening and first part of the overnight hours. This was largely due to a strong low level jet that interacted with a warm located along the I85 corridor on the west side and along I20 to the east. This produced around 2 inches in the last 6 hours from LaGrange to Newnan and portions of the metro. These areas also received close to an inch 8 to 12 hours ago bring totals up to around 3 inches with locally higher amounts. This has resulted in some localized flooding across the area although difficult to discern flash versus areal at this point with the multiple rounds of precip affecting these areas. Seeing a relative lull at the moment but next wave already forming over portions of Alabama along actual frontal boundary. Should see NW GA get in on the act first with most significant activity later this morning. Initially this line will not have much movement but front does eventually get some momentum with line moving through the metro by early afternoon. Current Flash Flood watch looks to cover these areas well and no changes planned there. May be able to cancel watch early given earlier expected clearing trend later tonight. Front will stall through Saturday and SW flow aloft will ensure deep layer moisture will continue to stream in. Some discrepancy in models as to where re-development of activity takes place with GFS and other global models indicating southern sections of the forecast area while convective allowing models indicate more along the I85 corridor and areas that have been seen the most rain. Have used a blend for now but kept likely pops over southern most sections for now but this will need to be refined. No significant gusts of note per latest mesonet obs and should be able to allow wind advisory expire at 12Z. Deese LONG TERM /Saturday Night through Thursday/... Long term period will be punctuated by a prolonged wet period. The upper level low will move across northern Mexico Saturday night into Monday with deep moist southwest flow feeding periods of showers. A warm front will lift northward Sunday, and a cold front will move into the area late Monday as the now upper level wave pushes the surface low through the Mississippi, Tennessee Valleys onto the Ohio Valley by Tuesday. Isolated thunderstorms will be possible Monday afternoon and again Tuesday afternoon in the vicinity of the cold front. The cold front slowly pushes through the forecast area Tuesday and Wednesday as the next upper level low digs into the desert southwest. As the upper low ejects across the Gulf Coast states by the end of the week, surface low pushes the front through the forecast area by the end of the week. Current rainfall totals for Saturday night through Wednesday morning are in the 1.5 to 3 inch range. With already saturated soils and multiple days of rainfall, the threat for flash flooding in addition to river flooding will continue for several days. Have stayed close to guidance temperatures through the extended period, which brings near freezing temperatures into portions of north Georgia Thursday morning which would support a mix of rain and snow briefly Thursday morning. At this time any accumulations will be an inch or less. Atwell PREV DISCUSSION... /Issued 108 AM EST Fri Dec 28 2018/ .AVIATION... 12Z UPDATE... IFR conditions for the most part but periodic lines of SHRA have allowed for temporary improvements. Overall, expect continued bands of SHRA for first part of today along with continued IFR/LIFR conditions due to cigs. Winds to become SW early afternoon and coincide with a second round of heavy SHRA with embedded TSRA. It will take awhile for front to clear with a prolonged period of -RA through 04Z. Improvement to MVFR looks to be delayed now for the overnight period Sat night. //ATL CONFIDENCE...12Z UPDATE... Medium on LIFR duration. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 65 48 65 49 / 100 50 20 60 Atlanta 66 47 60 50 / 100 40 20 60 Blairsville 61 40 58 44 / 100 20 5 50 Cartersville 65 43 57 45 / 100 20 5 50 Columbus 69 55 64 54 / 100 60 60 60 Gainesville 62 45 62 48 / 100 30 5 50 Macon 70 56 66 55 / 100 70 60 60 Rome 65 41 56 45 / 100 10 5 50 Peachtree City 67 48 62 49 / 100 50 40 60 Vidalia 75 62 70 60 / 90 80 60 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Saturday morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts... Carroll...Catoosa...Chattahoochee...Chattooga...Cherokee... Clarke...Clayton...Cobb...Coweta...Crawford...Dade...Dawson... DeKalb...Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Jackson...Jasper...Jones...Lamar... Lumpkin...Madison...Marion...Meriwether...Monroe...Morgan... Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Pickens...Pike...Polk...Putnam... Rockdale...South Fulton...Spalding...Talbot...Taliaferro... Taylor...Towns...Troup...Union...Upson...Walker...Walton... Warren...White...Whitfield...Wilkes. Wind Advisory until 7 AM EST this morning for the following zones: Bartow...Carroll...Catoosa...Chattooga...Cherokee... Cobb...Dade...Dawson...Douglas...Fannin...Floyd...Gilmer... Gordon...Haralson...Lumpkin...Murray...Paulding...Pickens... Polk...Towns...Union...Walker...White...Whitfield. && SHORT TERM...Deese LONG TERM....Atwell AVIATION...Deese
Hazardous weather outlook, Dec 28, 5:58 AM EST, 6 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 558 AM EST Fri Dec 28 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-291100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 558 AM EST Fri Dec 28 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Showers and a few thunderstorms will move across the area through tonight. Locally heavy rain and brief strong wind gusts can be expected, especially in the higher terrain of north Georgia. A Flash Flood Watch is in effect through tomorrow morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Several rounds of showers will continue into next week, with isolated thunderstorms possible Monday and Tuesday. Much of the area could see 2 to 4 inches of additional rainfall, with locally higher amounts possible. This rainfall will increase the river and stream flood threat once again as grounds remain wet from recent rains. Localized flash flooding will also be a concern in flood prone areas. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Dec 28, 10:59 AM EST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
1059 AM EST FRI DEC 28 2018
GAZ069-079>081-090>092-102-103-281645-
Schley GA-Chattahoochee GA-Stewart GA-Taylor GA-Marion GA-Upson GA-
Crawford GA-Webster GA-Talbot GA-
1059 AM EST FRI DEC 28 2018
At 1059 AM EST...a line of strong storms was along a line extending
from near Po Biddy Crossroads to near Eelbeck/West Fort Benning to
near Twin Springs...and moving east at 30 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
Thomaston, Lumpkin, Buena Vista, Butler, Talbotton, Cusseta,
Richland, Junction City, Geneva, Putnam, Brantley, Seminole, Juniper,
Westville, Rupert, Brooklyn, Renfroe, Oakland, Manta and Zellobee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3199 8504 3199 8507 3200 8507 3202 8505
3204 8505 3236 8476 3286 8441 3284 8401
3253 8417 3202 8463 3198 8500 3198 8501
3197 8502 3197 8504
TIME...MOT...LOC 1559Z 250DEG 26KT 3274 8447 3238 8472 3204 8504
WIND...40MPHLocal storm report, Dec 28, 11:01 AM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1101 AM EST FRI DEC 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM FLOOD 2 SE SIX FLAGS OVER GEO 33.75N 84.52W
12/28/2018 FULTON GA FIRE DEPT/RESCUE
ATLANTA FIRE & RESCUE REPORTING WATER RUNNING OVER
BOULDER PARK ROAD BETWEEN FAIRBURN ROAD AND BAKERS FERRY
ROAD, IN SOUTHWEST ATLANTA. THIS IS IN A LOW-LYING FLOOD
PRONE AREA.
&&
EVENT NUMBER FFC1800962
DJNLocal storm report, Dec 28, 11:04 AM EST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1104 AM EST FRI DEC 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 AM FLOOD 5 ESE MURRAYVILLE 34.40N 83.82W
12/28/2018 HALL GA EMERGENCY MNGR
HALL COUNTY EMA REPORTING POSSIBLE ROAD CLOSURES IN
NORTHERN PART OF COUNTY DUE TO HIGH WATER, SPECIFICALLY
JIM HOOD ROAD AND HIGHLAND ROAD. THIS LOCATION IS NEAR
THE WEST FORK LITTLE RIVER.
&&
EVENT NUMBER FFC1800963
DJNLocal storm report, Dec 28, 11:25 AM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1125 AM EST FRI DEC 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 AM FLOOD 1 SE HOLLINGSWORTH 34.43N 83.50W
12/28/2018 BANKS GA EMERGENCY MNGR
HEAVY RAINFALL HAS MADE SEVERAL ROADS DIFFICULT OR
IMPASSABLE TO TRAVEL ON ACROSS BANKS COUNTY,
SPECIFICALLY MOSS MILL ROAD AT FLAT ROCK ROAD. THIS
LOCATION IS ALONG LITTLE NAILS CREEK.
&&
EVENT NUMBER FFC1800964
DJNSpecial weather statement, Dec 28, 11:33 AM EST, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1133 AM EST FRI DEC 28 2018
GAZ038-039-049>051-059>061-071>073-084-281715-
Taliaferro GA-Wilkes GA-Wilkinson GA-Morgan GA-Putnam GA-Baldwin GA-
Monroe GA-Hancock GA-Oglethorpe GA-Jones GA-Jasper GA-Greene GA-
1133 AM EST FRI DEC 28 2018
At 1132 AM EST...a line of strong storms was along a line extending
from near Lexington to near Parks Mill to Bolingbroke...and moving
east at 35 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
Milledgeville, Eatonton, Washington, Greensboro, Gray, Sparta,
Crawfordville, Lexington, Gordon, Union Point, Ivey, Tignall,
Woodville, White Plains, Siloam, Maxeys, Rayle, Sharon, Reynolds
Plantation and Phoenix.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3361 8263 3361 8264 3359 8270 3351 8275
3352 8282 3347 8287 3337 8282 3288 8328
3289 8366 3295 8373 3288 8384 3288 8391
3346 8336 3394 8311 3399 8283 3399 8265
3386 8261 3387 8257 3383 8260 3376 8255
TIME...MOT...LOC 1632Z 263DEG 30KT 3389 8308 3348 8330 3295 8380
WIND...40MPHSpecial weather statement, Dec 28, 11:45 AM EST, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1145 AM EST FRI DEC 28 2018
GAZ071-072-080>084-091>095-102>105-281730-
Peach GA-Stewart GA-Monroe GA-Marion GA-Jones GA-Twiggs GA-Macon GA-
Schley GA-Wilkinson GA-Dooly GA-Taylor GA-Bibb GA-Sumter GA-
Houston GA-Crawford GA-Webster GA-
1145 AM EST FRI DEC 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR PEACH...SOUTHEASTERN STEWART...
SOUTHEASTERN MONROE...SOUTHEASTERN MARION...SOUTHEASTERN JONES...
NORTHWESTERN TWIGGS...MACON...SCHLEY...WESTERN WILKINSON...
NORTHWESTERN DOOLY...SOUTHEASTERN TAYLOR...BIBB...SUMTER...HOUSTON...
CRAWFORD AND WEBSTER COUNTIES UNTIL 1230 PM EST...
At 1145 AM EST...a line of strong thunderstorms was along a line
extending from near Lake Tobesofkee to Kimbrough...and moving east at
40 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Macon, Americus, Perry, Fort Valley, Ellaville, Oglethorpe, Roberta,
Preston, Warner Robins, Centerville, Byron, Montezuma, Gordon,
Marshallville, Reynolds, Plains, Ideal, Andersonville, Payne and
Dooling.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3192 8478 3290 8384 3295 8373 3288 8330
3193 8421 3193 8440 3197 8444 3193 8445
TIME...MOT...LOC 1645Z 264DEG 33KT 3285 8384 3199 8467
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 11:03 PM EST | Special Weather Statement | FFC | Troup | 42 min |
| Dec 28, 12:35 AM EST | Special Weather Statement | FFC | Fayette, Henry, Meriwether, Pike, Spalding | 40 min |
| Dec 28, 2:27 AM EST | River Flood Warning | FFC | Cobb | 24 hr |
| Dec 28, 4:53 AM EST | River Flood Warning | FFC | Forsyth | 24 hr |
| Dec 28, 4:53 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Dec 28, 5:34 AM EST | River Flood Warning | FFC | Cobb | 24 hr |
| Dec 28, 6:58 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 24 hr |
| Dec 28, 7:23 AM EST | River Flood Warning | FFC | Fulton | 24 hr |
| Dec 28, 7:30 AM EST | River Flood Warning | FFC | Whitfield | 3 days |
| Dec 28, 7:38 AM EST | River Flood Warning | FFC | Fulton, Gwinnett | 6 hr |
| Dec 28, 7:38 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 24 hr |
| Dec 28, 7:54 AM EST | River Flood Warning | FFC | Cobb, Fulton | 24 hr |
| Dec 28, 8:07 AM EST | River Flood Warning | FFC | Fulton | 2 hr |
| Dec 28, 8:15 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 9 hr |
| Dec 28, 8:21 AM EST | River Flood Warning | FFC | DeKalb | 6 hr |
| Dec 28, 8:28 AM EST | Special Weather Statement | FFC | Carroll | 32 min |
| Dec 28, 8:34 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 24 hr |
| Dec 28, 8:37 AM EST | Flash Flood Warning | FFC | Dawson, Hall, Lumpkin, Towns, Union, White | 6 hr |
| Dec 28, 8:42 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Dec 28, 9:00 AM EST | River Flood Warning | FFC | Catoosa | 19 hr |
| Dec 28, 9:08 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 24 hr |
| Dec 28, 9:14 AM EST | Areal Flood Warning | FFC | Cobb, DeKalb, Douglas, Forsyth, Fulton, Gwinnett and 1 more | 6 hr |
| Dec 28, 9:16 AM EST | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Meriwether, Troup | 44 min |
| Dec 28, 9:21 AM EST | Areal Flood Warning | FFC | Clayton, Coweta, Douglas, Fayette, Fulton, Heard and 2 more | 6 hr |
| Dec 28, 9:21 AM EST | River Flood Warning | FFC | Coweta | 24 hr |
| Dec 28, 9:22 AM EST | River Flood Warning | FFC | Fulton | 11 hr |
| Dec 28, 9:26 AM EST | River Flood Warning | FFC | Gwinnett | 23 hr |
| Dec 28, 9:26 AM EST | River Flood Warning | FFC | Cobb, Douglas | 46 hr |
| Dec 28, 9:30 AM EST | River Flood Warning | FFC | Forsyth | 24 hr |
| Dec 28, 9:36 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Dec 28, 9:47 AM EST | River Flood Warning | FFC | Coweta, Fayette | 20 hr |
| Dec 28, 10:11 AM EST | River Flood Warning | FFC | Hall, White | 6 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Cobb, Fulton | 22 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 50 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 40 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 11 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 35 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Newton, Rockdale | 47 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Barrow, Jackson | 37 hr |
| Dec 28, 10:14 AM EST | Special Weather Statement | FFC | Harris, Muscogee, Talbot | 31 min |
| Dec 28, 10:34 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 5 hr |
| Dec 28, 10:39 AM EST | River Flood Warning | FFC | DeKalb | 3 hr |
| Dec 28, 10:47 AM EST | Special Weather Statement | FFC | Butts, Jasper, Jones, Monroe, Morgan, Putnam | 43 min |
| Dec 28, 10:59 AM EST | Special Weather Statement | FFC | Marion, Stewart, Taylor | 46 min |
| Dec 28, 11:02 AM EST | River Flood Warning | FFC | Fulton | 9 hr |
| Dec 28, 11:17 AM EST | River Flood Warning | FFC | Murray, Whitfield | 39 hr |
| Dec 28, 11:18 AM EST | Areal Flood Warning | FFC | Banks, Hall, Jackson | 6 hr |
| Dec 28, 11:33 AM EST | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Jones, Oglethorpe, Putnam and 2 more | 42 min |
| Dec 28, 11:34 AM EST | River Flood Warning | FFC | Fayette, Fulton | 21 days |
| Dec 28, 11:44 AM EST | River Flood Warning | FFC | Troup | 21 days |
| Dec 28, 11:45 AM EST | Special Weather Statement | FFC | Bibb, Crawford, Macon, Peach, Schley, Sumter and 1 more | 45 min |
| Dec 28, 11:55 AM EST | River Flood Warning | FFC | Coweta, Fayette | 15 hr |
| Dec 28, 12:03 PM EST | River Flood Warning | FFC | Murray | 5 hr |
| Dec 28, 12:46 PM EST | Special Weather Statement | FFC | Dooly, Sumter | 29 min |
| Dec 28, 2:11 PM EST | River Flood Warning | FFC | Fulton | 34 hr |
| Dec 28, 2:11 PM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 28 hr |
| Dec 28, 3:08 PM EST | River Flood Warning | FFC | Fulton | 21 days |
| Dec 28, 3:59 PM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 3 days |
| Dec 28, 3:59 PM EST | River Flood Warning | FFC | Cherokee | 11 hr |
| Dec 28, 5:36 PM EST | River Flood Warning | FFC | Douglas | 21 days |
| Dec 28, 6:14 PM EST | River Flood Warning | FFC | Douglas, Fulton | 22 hr |
| Dec 28, 6:14 PM EST | River Flood Warning | FFC | Heard | 20 hr |
| Dec 28, 6:14 PM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 43 hr |
| Dec 28, 6:19 PM EST | River Flood Warning | FFC | DeKalb | 10 hr |
| Dec 28, 6:26 PM EST | River Flood Warning | FFC | Fayette | 26 hr |
Nearby
River Flood Warnings in Georgia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.